# SDR AALA201512189002

- Difficulty date: December 15, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 50,108 hours, 18,256 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Mlg Doors
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DOORS ON NOSE & MAINS DID NOT CLOSE AFTER GEAR DOWN.  ABORTED APPROACH & CYCLED GEAR WHICH THEN OPERATED NORMAL.  RECEIVED, LG SYS DISAGREE, MSG ON TOUCHDOWN.  PERFORMED TSM 32-31-00-810-896-A.  R & R NLG DOWNLOCK SENSOR 19GA IAW AMM 32-31-73.  PERFORMED LGCIU BITE TESTS IAW AMM 32-69-00.  OPERATIONAL CHECKED GOOD.
